# SDR 2007UALA05252

- Difficulty date: December 23, 2007
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N411UA
- Make and model: Airbus A320-232
- Aircraft serial: 464
- Aircraft time: 47,189 hours, 16,987 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen System
- Condition: Low
- Location: Crew O2
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

THE O2 LOW.   SERVICED CREW O2 TO FULL.
